# SDR USAA2014040800004

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 43,881 hours, 20,174 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207000301
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REPLACED FWD FLIGHT ATTENDANT FLASHLIGHT.
